# SDR 2004FA0000474

- Difficulty date: May 25, 2004
- Submitted: June 22, 2004
- Operation: General aviation
- Aircraft: N8266R
- Make and model: Cessna 195A
- Aircraft serial: 7550
- Engine: Jacobp R755A1
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 0322709
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED ORIGINAL MAGNESIUM IB AILERON HINGE BRACKETS AND FOUND SOME OR ALL OF THE FOLLOWING CONDITIONS:  SEVERELY CORRODED BRACKET BODY AROUND MOUNT AND BEARING BOSS.  CRACKS SPANNING COMPLETELY ACROSS THE BEARING BOSS AND/OR MOUNTING FEET.  PRIMER AND/OR BODY FILLER TO HIDE CRACKING OF BRACKETS (THIS CONDITION FOUND ON TWO DIFFERENT SETS OF THESES BRACKETS).
